# SDR 2007UALA05049

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 727b S20l
- Part time: 50,961 hours, 35,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B STRINGER CLIP AT S20L CRACKED.  MAJOR REPAIR ACCOMPLISHED: REMOVED AND REPLACED STRINGER CLIP.  AC OK FOR SERVICE.
